# SDR UALA2011071103456

- Difficulty date: July 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,920 hours, 13,070 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 36
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP VHF-L TRANSMIT BUTTON LIGHT INOP.  REPLACED AUDIO SEL PNL PER MM, CAPT RADIO CHECK OK.
